Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Pharmacy

CVS Pharmacy Aspirin Free Pain Reliever/Nighttime Sleep-Aid Pain Relief Pm Coated Tablets

Aspirin free. For pain with sleeplessness. Acetaminophen and diphenhydramine citrate. Pain reliever/nighttime sleep-aid. CVS pharmacist recommended. Non-habit forming. Compare to the active ingredient…

Ingredients

Active Ingredients (in each Tablet): Acetaminophen (500 mg), Diphenhydramine Citrate (38 mg). Inactive Ingredients: Corn Starch, Croscarmellose Sodium, Crospovidone, FD&C Blue 1 Aluminum Lake, FD&C Bl…